CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mvvl1990 Views: 53,267
Published: 14 years ago
 
This is a reply to # 71,227

Re: Mirena IUD Side Effects


When I had my IUD inserted about 2 months ago, I almost fainted. When I was finally able to leave and drive the 20 miles home, I had to pull over because I was getting dizzy. I got home at about 4 p.m., went straight to bed and slept until 6:30 the next morning. Since I have had my IUD I have spotted constantly, and my period lasted about 2 weeks. It has been very uncomfortable. Also, my the strings poke my husband during sex. I have been very dry during sex, yet I tend to discharge all the time. This past couple of days have had me very concerned. I have a feeling of overall sore, or i guess achiness in the vaginal area. It is the awful feeling that you get when you have a fever and you touch something cold. It sends a pain all the the through me. I have read most of the side effect messages but have not seen any like this one. Has anybody else experienced it? I'm not sure if it is the IUD or just me. I feel real tender and sex is painful. I don't think it is an STD, as I only have one partner, my husband. He does not have other partners either. Help!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.641 sec, (1)